# SDR CALA2019110301892

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 114A1401
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LEFT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN WL 200.6 & WL 192.0 BETWEEN LBL 40 & LBL 45.64. CRACK EXTENDS FROM 1 O''CLOCK TO 6 O"CLOCK POSITION WITH A LENGTH OF APPROX 3 INCHES. REPAIRED CRACK FOUND AT LEFT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN WL 200.6 AND WL 192.0 BETWEEN LBL 40 & LBL 45.64 REF SRM 57-10-10. PRESSURIZATION LEAK CHECK PERFORMED REF B737 AMM 5-51-91-740-801. NO LEAKS DETECTED. RII INSPECTION ACCOMPLISHED BY AAR INSPECTOR
